# SDR DATA2015101501

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N360SA
- Make and model: Stbros SD360
- Aircraft serial: SH3601
- Aircraft time: 35,525 hours, 47,265 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Blocked
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL & ACCELERATION, AT APPROX 89 KNOTS, THE FIRST OFFICER NOTICED HIS AIRSPEED INDICATOR WAS INDICATING 0.  PIC RETARDED POWER LEVERS TO IDLE & ABORTED THE TAKEOFF.  ACFT RETURNED TO BLOCK.  UPON INSPECTION, TECHNICIAN CLEARED PITOT TUBE OF A NOTICEABLE INSECT LODGED IN THE TUBE OPENING.  HIGH SPEED TAXI WAS PERFORMED WITH NO AIRSPEED INDICATION RECOVERED.  DISCONNECTED AIR SPEED INDICATOR & UTILIZING COMPRESSED AIR BLEW OUT DEBRIS FROM LINES & MANUALLY CLEANED OUT PITOT TUBE ENTRANCE.  A PITOT & STATIC SYS LEAK CHECK WAS PERFORMED.  SYSTEM OPERATIONAL & FUNCTIONAL TEST WERE PERFORMED SATISFACTORILY.
